MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 06/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon deflation issue occurred and patient experienced bradycardia.The target lesion was located in the left anterior descending artery (lad).A 2.50mm x 15mm nc emerge balloon catheter was advanced and initially inflated at 8 atmospheres for 15 seconds with a non-bsc inflation device.However, during the second inflation at 6 atmospheres for 10 seconds, the balloon failed to deflate.A second non-bsc inflation device was used to deflate the balloon.The prolonged inflation cut off blood to the distal portion of the lad and the patient experienced symptomatic bradycardia.Subsequently, the patient was treated with emergency medications and cardiopulmonary resuscitation.After the patient was stabilized, the procedure was completed with stent placement in the lad.No further patient complications were reported and the patient recovered.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10260876
Report Number2134265-2020-08696
Device Sequence Number19697533
Product Code LOX
UDI-Device Identifier08714729846505
UDI-Public08714729846505
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0025403980
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR